Research

Exponential averaging for traveling wave solutions in rapidly varying periodic media


Reference:

Matthies, K., Schneider, G. and Uecker, H., 2007. Exponential averaging for traveling wave solutions in rapidly varying periodic media. Mathematische Nachrichten, 280 (4), pp. 408-422.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsMatthies, K., Schneider, G. and Uecker, H.
DOI10.1002/mana.200410490
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code6961
Additional InformationID number: ISI:000245008600005

Export

Actions (login required)

View Item